Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
3-DIMENSIONAL INTEGRABLE MODELS AND ASSOCIATED TANGLE INVARIANTS
Autore:
CERCHIAI BL; MARTELLINI M; VALZGRIS F;
Indirizzi:
UNIV MILAN,DIPARTIMENTO FIS I-20133 MILAN ITALY IST NAZL FIS NUCL I-27100 PAVIA ITALY
Titolo Testata:
Journal of statistical physics
fascicolo: 3-4, volume: 78, anno: 1995,
pagine: 1083 - 1109
SICI:
0022-4715(1995)78:3-4<1083:3IMAAT>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Soggetto:
BAXTER-BAZHANOV MODEL; CHIRAL POTTS MODELS; TETRAHEDRON EQUATIONS; REPRESENTATIONS; SYMMETRY; LATTICE;
Keywords:
3-DIMENSIONAL SOLVABLE MODELS; ZAMOLODCHIKOV MODEL; BAXTER-BAZHANOV MODELS; GENERALIZED CHIRAL POTTS MODELS; YANG-BAXTER EQUATION; TETRAHEDRON EQUATION; BRAID GROUP REPRESENTATION; MARKOV TRACE; CYCLOTOMIC KNOT INVARIANTS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
20
Recensione:
Indirizzi per estratti:
Citazione:
B.L. Cerchiai et al., "3-DIMENSIONAL INTEGRABLE MODELS AND ASSOCIATED TANGLE INVARIANTS", Journal of statistical physics, 78(3-4), 1995, pp. 1083-1109

Abstract

In this paper we show that the Boltzmann weights of the three-dimensional Baxter-Bazhanov model give representations of the braid group if some suitable spectral limits are taken. In the trigonometric case we classify all possible spectral limits which produce braid group representations. Furthermore, we prove that for some of them we get cyclotomic invariants of links and for others we obtain tangle invariants generalizing the cyclotomic ones.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 07:27:41